# SDR WPO12001B2579

- Difficulty date: April 16, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N223LA
- Make and model: Snias AS350B2
- Aircraft serial: 3278
- Engine: Tmeca ARRIEL1D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Sleeve
- Part number: 0292153330
- Condition: Worn
- Location: Bleed Valve
- Part time: 999 hours
- Component: Bleed Valve
- Component part number: 9550164960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB CALLS FOR THE INSTALLATION OF A SLEEVE IN THE BLEED VALVE BOSS.  THIS SLEEVE DEVELOPED ROTATIONAL MOVEMENT AND CAUSED WEAR DAMAGE TO ITSELF, THE BOS ON M02, AND TO THE BLEED VALVE.  THIS SLEEVE WAS INSTALLED AT TIME OF MANUFACTURE.
